Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Perturbations by nilpotent operators on Hilbert space


Authors: Arlen Brown, Carl Pearcy and Norberto Salinas
Journal: Proc. Amer. Math. Soc. 41 (1973), 530-534
MSC: Primary 47A55
MathSciNet review: 0374955
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ T$ is any noncompact, bounded, linear operator on a separable Hilbert space $ H$, then there exists a nilpotent (bounded, linear) operator $ N$ on $ H$ such that $ N + T$ is invertible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55

Retrieve articles in all journals with MSC: 47A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0374955-1
Article copyright: © Copyright 1973 American Mathematical Society